I am using the 50mg prefilled syringe once weekly. What can be done about the burning? Does icing the site prior to injection help?
18 Oct 2009
Try to administer the medicine really slowly, that may reduce the burning sensation.
Bruising or swelling (burning is probably part of it) is a side effect of Enbrel injections, if it is really bothersome please see your doctor.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 34 year old male that weights 275 lbs at 6 foot 2 inches. I have been on Phentermine 37.5 mg for two months. I am also on 20 mg of Celexa. ...
1 answer • 15 May 2010
... arms, shoulders & neck along with general weakness - can anxiety make you feel like this? I'm also on a lot of new medication after ...
1 answer • 18 Feb 2012
I've only been using this product for a few days, but have a burning or stinging sensation for most of the day when using it. It's not ...
2 answers • 23 Jun 2013
... mouth, throat, lips but what I'm wondering is if anyone has issues with swallowing? Not choking but just a sensation that things are not ...
0 answers • 22 Sep 2014
About an hour after I took my first pill I felt a little weird, I got a burning sensation in my neck and shoulders. After the second pill that night ...
1 answer • 21 Apr 2015